# SDR CHQA20130507145

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 28,571 hours, 23,405 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,149 hours, 22,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT EMERGENCY DOOR SIGN WAS REPORTED INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER FIVE INVERTER FOR FOR THE LEFT EMERGENCY DOOR SIGN.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
